# SDR DXTA2013090905496

- Difficulty date: September 8, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 11,810 hours, 7,282 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9610064A
- Condition: Failed
- Part time: 1,518 hours, 932 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER RUNNING APU FOR 15 MINUTES,  CABIN FILLED WITH SMOKE AND SMELLED LIKE BURNED MATCHES OR RUBBER.  SHUT PACS AND APU OFF.  TROUBLESHOT TO ACM. OIL BLACK AND SHAFT IS NOT SMOOTH WHEN TURNED. ODOR ONLY OCCURS WHEN CABIN PAC IS SELECTED. REMOVED AND REPLACED ACM WITH REPAIRED UNIT. SERVICED OIL AND OPS/LEAKS CHECKS GOOD.
